| Catalog Number |
0117016 |
| Medical Device Problem Codes |
Defective Device (2588); Patient-Device Incompatibility (2682); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Abscess (1690); Adhesion(s) (1695); Necrosis (1971); Insufficient Information (4580)
| Date of Event |
08/24/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges adverse patient outcome associated with the hernia mesh used to treat the patient.The patient's attorney alleges that the patient had subsequent surgical intervention; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.This emdr represents the bard/davol soft mesh (device #2).Additional emdrs were submitted to represent the phasix st mesh (device #1) and the bard/davol phasix st mesh (device #3).Should additional information be provided, a supplemental emdr will be submitted.Device not returned.
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of unspecified bard/davol phasix st (x2) on (b)(6) 2019 and bard soft mesh on (b)(6) 2022.As reported, the patient is making a claim for an adverse patient outcome against all the devices.Attorney alleges that the patient had subsequent surgical intervention due to the hernia mesh device.It is also alleged that the patient experienced emotional distress and the device was defective.